# SDR MASA200602127

- Difficulty date: August 18, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 11,367 hours, 10,602 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: AL00102
- Part serial: 1930
- Condition: Malfunctioned
- Location: Rudder
- Part time: 11,380 hours, 10,613 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7163 CLE - RUDDER TRIM MOVES TO RT LIMIT UNCOMMANDED.  MX REPLACED THE TRIM CONTROL PANEL AND RUDDER TRIM ACTUATOR.
